Publication:
A note on asymptotic stability conditions for delay difference equations

Suggested Citation

Theeradach Kaewong, Y. Lenbury, P. Niamsup A note on asymptotic stability conditions for delay difference equations. International Journal of Mathematics and Mathematical Sciences. Vol.2005, No.7 (2005), 1007-1013. doi:10.1155/IJMMS.2005.1007 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/16644

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections